# SDR DALA1701813710

- Difficulty date: January 22, 2013
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 42,607 hours, 17,479 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO EXTERNAL DOOR SKIN CREASED AT EDGE.  REPAIRED IAW ERA 495023-14.
